# SDR ASAA2013080895765

- Difficulty date: August 8, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 17,993 hours, 5,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER BROKEN OFF PANEL JUST LT OF AFT LT LAV DOOR.  ACFT GROUNDED. R & R EXIT SIGN LENS IAW MM 33-51-01-960-801. 2 (1) (A)(3) & (C) (4).
